A 38-year-old member asked:
Disclaimer

is mild petechiae anything to worry about if i took aspirin and don't have any other symptoms or health problems?

1 doctor answer
Dr. Mary Callahan
29 years experience Cardiology
Petechia: Depends on your meaning of mild. It is not uncommon for individuals on Aspirin to experience mild bruising, but petechia can indicate a platelet problem. You should see your regular physician to determine the cause.
Answered on Nov 1, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 61-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Insufficient info: Petechiae are generally due to either low platelet count or vascular fragility. You need to be evaluated to determine the cause and treated according ... Read More
A 29-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Platelet function: Aspirin alters the function of platelets. These are small cell in the blood that are the first line of defense in repairing lesions in blood vessels. ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Mark Stern
46 years experience Cardiology
Yes: Aspirin can cause petichiae whether pregnant or not.
A 29-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Yes: Aspirin is no treatment for pulmonary embolism. Anticoagulant like heparin and oral anticoagulant like warfarin or newer agents such as xarelto are re ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month